Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 504, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Dec 28, 2005, 1:50 PM CST for Randolph County, Alabama. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2005, 1:50 PM CST (19:50 UTC)
- Expired
- Dec 28, 2005, 2:30 PM CST
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Randolph County, AL
The radar
The Atlanta radar (KFFC), 82 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 2:25 PM CST | HAIL 0.75 | 2 W Wedowee, AL | TWO INCHES DEEP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 12:40 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 281950
SVRBMX
ALC111-282030-
/O.NEW.KBMX.SV.W.0504.051228T1950Z-051228T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 PM CST WED DEC 28 2005
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA
THIS INCLUDES THE AREA OF WEDOWEE
* UNTIL 230 PM CST
* AT 144 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES WEST OF WEDOWEE...AND MOVING EAST AT 20
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEWELL AND WOODLAND.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3348 8531 3345 8531 3327 8527 3322 8565
3340 8564 3341 8563 3344 8553 3344 8550
3349 8532
$$
JD/813 follow-up statements
000
WWUS54 KBMX 282004
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 PM CST WED DEC 28 2005
ALC111-282030-
/O.CON.KBMX.SV.W.0504.000000T0000Z-051228T2030Z/
RANDOLPH AL-
204 PM CST WED DEC 28 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CST
FOR NORTHERN RANDOLPH COUNTY...
AT 200 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR WEDOWEE...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEWELL
AND WOODLAND.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3348 8531 3345 8531 3327 8527 3324 8552
3331 8560 3338 8555 3341 8552 3343 8549
3349 8532
$$
JD/81000
WWUS54 KBMX 282014
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
213 PM CST WED DEC 28 2005
ALC111-282030-
/O.CON.KBMX.SV.W.0504.000000T0000Z-051228T2030Z/
RANDOLPH AL-
213 PM CST WED DEC 28 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CST
FOR NORTHEASTERN RANDOLPH COUNTY...
AT 210 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR WOODLAND...OR ABOUT NEAR
WEDOWEE...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3348 8531 3345 8531 3327 8527 3325 8542
3332 8552 3338 8549 3341 8545 3349 8532
$$
JD/81000
WWUS54 KBMX 282031
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
231 PM CST WED DEC 28 2005
ALC017-282041-
/O.EXP.KBMX.SV.W.0501.000000T0000Z-051228T2030Z/
CHAMBERS AL-
231 PM CST WED DEC 28 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHAMBERS COUNTY
EXPIRES AT 230 PM CST...
AT 231 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED
AREA. THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3290 8543 3294 8549 3301 8546 3305 8541
3310 8524 3293 8520 3292 8519
$$
JD/81What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 1:23 PM CST, 27 minutes earlier.
Area forecast discussion, Dec 28, 1:23 PM CST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 123 PM CST WED DEC 28 2005 .DISCUSSION... THIS WILL BE SHORT DUE TO ON GOING SEVERE WEATHER. THE MAIN THREAT IS HAIL THROUGH 6 PM FOR LOCATION ALONG AND EAST OF INTERSTATE 65. THERE IS A SMALL POTENTIAL FOR SOME STORMS TO ROTATE SOUTH IF I65/85...BUT THAT IS A VERY SMALL CHANCE. AFTER THE STORM PASS TONIGHT SKIES WILL BEGIN TO CLEAR TOMORROW. HIGHS TOMORROW WILL BE IN THE 50S AND WARMING BACK UP TO THE 60S AGAIN BY THE WEEKEND. EXPECT SOME MORE THUNDERSTORMS ON SATURDAY BUT THAT SHOULD BE IT...THE POTENTIAL FOR STRONG TO SEVERE IS QUITE LOW. THE MAIN LOW MOVES NORTH OF ALABAMA THROUGH TENNESSEE AND THE WARM AIR AND DYNAMICS WILL BE CONFINED TO THE GULF OF MEXICO. HIGH PRESSURE WILL BUILD IN ON SUNDAY WITH ANOTHER ROUND OF THUNDERSTORMS MONDAY AND MONDAY NIGHT. THE MODELS ARE SHOWING SOME MORE DYNAMICS WITH THIS STORM SYSTEM AND THERE IS SOME POTENTIAL FOR STRONGER STORMS. WILL CONTINUE TO WATCH THIS. THINGS DRY OUT ON TUESDAY WITH A DRY COLD FRONT ON WEDNESDAY. ONCE AGAIN SORRY FOR THE SHORT DISCUSSION. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 38 50 29 60 / 20 0 10 10 ANNISTON 39 51 31 61 / 10 0 10 10 BIRMINGHAM 39 52 33 62 / 10 0 10 10 TUSCALOOSA 37 58 35 65 / 0 0 10 10 CALERA 40 53 32 63 / 10 0 10 10 AUBURN 42 52 36 61 / 10 0 10 10 MONTGOMERY 42 58 34 65 / 10 0 10 10 TROY 42 58 34 65 / 10 0 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...TOPNADO WATCH I-65 AND EAST THROUGH 01Z. && 80
Hazardous weather outlook, Dec 28, 11:22 AM CST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1122 AM CST WED DEC 28 2005 ALZ011>015-017>050-291722- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1122 AM CST WED DEC 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. ...AREA OF SLIGHT RISK SHIFTED SLIGHTLY EAST... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH 6 PM TODAY MAINLY ALONG AND EAST OF A LINE FROM SELMA TO CLANTON TO CENTRE. A STRONG UPPER LEVEL SYSTEM WITH AN ASSOCIATED COLD FRONT WILL MOVE INTO AND ACROSS THE AREA THIS AFTERNOON ALLOWING SCATTERED THUNDERSTORMS TO DEVELOP. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...HOWEVER ENOUGH SHEAR MAY BE PRESENT TO ALLOW SOME STORMS TO ROTATE AND POSSIBLY PRODUCE AN ISOLATED TORNADO...MAINLY ACROSS THE SOUTHEAST SECTIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ACTIVE PATTERN WILL CONTINUE THROUGH THE PERIOD AND STRONG STORMS WILL BE POSSIBLE ON SATURDAY AND AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUIRED TODAY. JD/81
In the hours before
Local storm report, Dec 28, 11:51 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1151 AM CST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL 3 SE HOOVER 33.34N 86.78W
12/28/2005 1.00 INCH SHELBY AL PUBLIC
NICKLE TO QUARTER SIZE HAIL REPORTED BY PUBLIC. ALSO
REPORTS OF SMALL HAIL COVERING THE GROUND IN SOME
LOCATIONS.
&&
JD/81Special weather statement, Dec 28, 12:17 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1217 PM CST WED DEC 28 2005 ALZ033>035-281845- BIBB-CHILTON-PERRY- 1217 PM CST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PERRY...CHILTON AND BIBB COUNTIES UNTIL 1245 PM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL HAIL ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1212 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES WEST OF OAKMULGEE...MOVING EAST AT 25 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR OAKMULGEE...LAWLEY... RANDOLPH AND MAPLESVILLE THROUGH 1245 PM CST. THE THREATS FROM THESE STORMS ARE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND SMALL HAIL. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST 30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW. JD/81
Local storm report, Dec 28, 1:06 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
106 PM CST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM HAIL INVERNESS 33.40N 86.72W
12/28/2005 0.75 INCH SHELBY AL NWS EMPLOYEE
PENNY SIZE HAIL IN INVERNESS ON US HWY 280.
1221 PM HAIL MIDWAY 32.07N 85.52W
12/28/2005 0.75 INCH BULLOCK AL PUBLIC
PENNY SIZE HAIL REPORTED IN MIDWAY.
1250 PM HAIL 1 S EUFAULA 31.89N 85.15W
12/28/2005 1.00 INCH BARBOUR AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED 1 1/2 MILES SOUTH OF EUFALA.
&&
JSSLocal storm report, Dec 28, 1:20 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 PM CST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL 3 NW TALLADEGA 33.46N 86.13W
12/28/2005 0.50 INCH TALLADEGA AL EMERGENCY MNGR
DIME TO MARBLE SIZE HAIL REPORTED ON STEMLEY ROAD IN THE
STEMLEY COMMUNITY.
1258 PM HAIL 1 SE LINCOLN 33.59N 86.13W
12/28/2005 1.75 INCH TALLADEGA AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED AT THE TALLADEGA SUPER
SPEEDWAY.
&&
JSSLocal storm report, Dec 28, 1:29 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 PM CST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL HOLY TRINITY 32.22N 85.00W
12/28/2005 1.75 INCH RUSSELL AL EMERGENCY MNGR
GOLF BALL SIZE HAIL.
0100 PM HAIL COTTONTON 32.15N 85.07W
12/28/2005 0.75 INCH RUSSELL AL EMERGENCY MNGR
DIME SIZE HAIL.
0105 PM HAIL WILSONVILLE 33.24N 86.48W
12/28/2005 0.75 INCH SHELBY AL NWS EMPLOYEE
DIME SIZE HAIL DOWNTOWN.
0115 PM HAIL ASHLAND 33.27N 85.83W
12/28/2005 0.88 INCH CLAY AL EMERGENCY MNGR
NICKLE SIZE HAIL.
&&
JSSLocal storm report, Dec 28, 1:34 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
134 PM CST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL JACKSONS GAP 32.88N 85.82W
12/28/2005 0.75 INCH TALLAPOOSA AL PUBLIC
PENNY SIZE HAIL REPORTED IN JACKSONS GAP.
0129 PM HAIL 2 S ANNISTON 33.63N 85.81W
12/28/2005 1.00 INCH CALHOUN AL OTHER FEDERAL
QUARTER SIZE HAIL REPORTED BY THE FLIGHT SERVICE STATION
LOCATED AT THE ANNISTON METRO AIRPORT.
&&
JSSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 3:42 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 12 hr |
| Dec 28, 11:38 AM CST | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 37 min |
| Dec 28, 11:54 AM CST | Severe Thunderstorm Warning | BMX | Bullock | 36 min |
| Dec 28, 12:04 PM CST | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 41 min |
| Dec 28, 12:11 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 34 min |
| Dec 28, 12:12 PM CST | Severe Thunderstorm Warning | BMX | Shelby | 14 min |
| Dec 28, 12:18 PM CST | Severe Thunderstorm Warning | BMX | Russell | 57 min |
| Dec 28, 12:22 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 38 min |
| Dec 28, 12:40 PM CST | Severe Thunderstorm Warning | BMX | Lee | 20 min |
| Dec 28, 12:52 PM CST | Tornado Warning | BMX | Russell | 23 min |
| Dec 28, 12:54 PM CST | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 60 min |
| Dec 28, 12:55 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 35 min |
| Dec 28, 1:05 PM CST | Severe Thunderstorm Warning | BMX | Clay | 25 min |
| Dec 28, 1:08 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 52 min |
| Dec 28, 1:11 PM CST | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 49 min |
| Dec 28, 1:12 PM CST | Severe Thunderstorm Warning | BMX | Bullock | 26 min |
| Dec 28, 1:17 PM CST | Severe Thunderstorm Warning | BMX | Coosa | 43 min |
| Dec 28, 1:29 PM CST | Severe Thunderstorm Warning | BMX | Calhoun | 31 min |
| Dec 28, 1:40 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 32 min |
| Dec 28, 1:42 PM CST | Severe Thunderstorm Warning | BMX | Chambers | 48 min |
| Dec 28, 1:46 PM CST | Severe Thunderstorm Warning | BMX | Cleburne | 44 min |
| Dec 28, 1:49 PM CST | Severe Thunderstorm Warning | BMX | Pike | 26 min |
| Dec 28, 1:51 PM CST | Severe Thunderstorm Warning | BMX | Montgomery | 39 min |
| Dec 28, 1:56 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 49 min |
| Dec 28, 1:57 PM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 33 min |
| Dec 28, 2:09 PM CST | Severe Thunderstorm Warning | BMX | Elmore | 51 min |
| Dec 28, 2:25 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 50 min |
| Dec 28, 2:26 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon | 45 min |
| Dec 28, 2:29 PM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 16 min |
| Dec 28, 2:42 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 26 min |
| Dec 28, 2:53 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Montgomery | 15 min |
| Dec 28, 3:44 PM CST | Severe Thunderstorm Warning | BMX | Bullock | 21 min |
| Dec 28, 4:03 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Russell | 16 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.